MolluscaBase name details
Poecilozonites dalli Gulick, 1904
1506797 (urn:lsid:marinespecies.org:taxname:1506797)
unaccepted > superseded rank
Species
Gulick, A. (1904). The fossil land shells of Bermuda. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 56(2): 406-425., available online at https://www.biodiversitylibrary.org/page/26316818
page(s): 417 [details]
page(s): 417 [details]
Type locality contained in Bermuda
type locality contained in Bermuda [details]
MolluscaBase eds. (2024). MolluscaBase. Poecilozonites dalli Gulick, 1904. Accessed at: https://molluscabase.org/aphia.php?p=taxdetails&id=1506797 on 2025-04-06
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
original description
Gulick, A. (1904). The fossil land shells of Bermuda. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 56(2): 406-425., available online at https://www.biodiversitylibrary.org/page/26316818
page(s): 417 [details]
page(s): 417 [details]



